Mathematical & Computational Applications Journal Issues Research Articles in February 2025 Edition
January 28, 2025
January 28, 2025
BASEL, Switzerland, Jan. 28 -- Mathematical and Computational Applications, a peer-reviewed open access journal on the applications of the mathematical or computational techniques, published research articles on the following topics in its February 2025 edition (Vol. 30, Issue 1).
Here are excerpts of the topics:
* * *
* Article - A Mathematical Approach to the Buckling Problem of Axially Loaded Laminated Nanocomposite Cylindrical Shells in Various Environm . . .
Here are excerpts of the topics:
* * *
* Article - A Mathematical Approach to the Buckling Problem of Axially Loaded Laminated Nanocomposite Cylindrical Shells in Various Environm . . .